# SDR V0XD201406110135

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME STATION 280 BEAM FLOOR SUPPORT CTR CORRODED.  RECEIVED SERVICEABLE 280 BEAM FLOOR SUPPORT CTR TO BE INSTALLED IAW SRM 51-42-06.  WORK ORDER 80234 WORK CARD 1063 REPLACEMENT OF 280 BEAM.
